# SDR AWXA200201152

- Difficulty date: November 23, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 30,288 hours, 12,367 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,987 hours, 13,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED ECAM WARNING FOR GREEN HYD SYS NR 1 ENGINE LOW PRESSURE AND FLUID QUANTITY.  TURNED BACK TO PHX AND LANDED, TAXIED BACK TO GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE (GREEN HYD SYS) ENGINE DRIVEN PUMP IAW AMM 29-11-51-000-010, LEAK CHECK WAS GOOD, BUT OPERATIONAL CHECK INDICATED FAULTS TQ 0085 AND TQ 0894.  REMOVED AND REPLACED HYD PRESSURE SWITCH (1074GK), LEAK AND OPERATIONAL CHECK WERE GOOD IAW AMM 29-11-17.  VENDOR BENCH TEST OF ENGINE DRIVEN HYD PUMP COULD NOT CONFIRM FAILURE.  UNIT PASSED TO SPECIFICATIONS AS RECEIVED, PRESSURE SET AT 3025 PSI PER CMM 29-11-33.
